# SDR AALA202411011014

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 34,190 hours, 14,968 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT WIRING AT SEAT 3B SEAT PAN HAS BROKEN CONNECTOR. RECONNECTED CONNECTOR, CONNECTOR SECURED AND OPERTIONAL CHECKS GOOD. PER SWPM 20-61-28.
